MathSciNet Relay Station
MathSciNet bibliographic data
MR2799825 47B37 (40C05 40H05 47A10)
Akhmedov, A. M.; El-Shabrawy, S. R. On the fine spectrum of the operator $\Delta_{a,b}$ over the sequence space $c$. Comput. Math. Appl. 61 (2011), no. 10, 2994–3002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement